# SDR TSAA20211117049

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beltframe
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC SURFACE INSPECTION ON BLENDED AREAS ON BELTFRAME STA 727B STR 20R-23R. NO CRACKS FOUND. SEE EXECAIRE WO #498478. REMOVED GOUGES ON I/B FLANGE OF BELTFRAME, STA 727B STR 20R-23R IAW B737-300 SRM REV 125 51-10-02 PARA 5. NOM THICK .063", REMOVED .002", REMAINING .061". FOUND TO BE WITHIN LIMITS (10%) IAW B737-300 SRM REV 125 53-00-07 AND 53-60-07. RE-PROTECTED AREA IAW B737-300 SRM REV 125 51-20-01.
